# SDR DALA2019050202847

- Difficulty date: May 1, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 88,306 hours, 40,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 660 ON SVC CK EMERGENCY LIGHT CK BOTH SLIDE ILLUMINATION LIGHTS AT DOOR 4 INOP. CORRECTIVE ACTION: REPLACED ALL FUSES BOTH POWER SUPPLY UNITS PER AMM 33-51 AND RELAMPED BOTH OPS CK'S GOOD. (5770618)
